The value distribution of composite entire functions

Baker, Irvine Noel: The value distribution of composite entire functions. Acta scientiarum mathematicarum, (32) 1-2. pp. 87-90. (1971)

[img] Cikk, tanulmány, mű
math_032_fasc_001_002_087-090.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1971
Volume: 32
Number: 1-2
Page Range: pp. 87-90
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 90. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14293

Actions (login required)

View Item View Item